Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 16, 2014, 05:49:25 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 638901
  • Total Topics: 48502
  • Online Today: 190
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 171
Total: 174

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Is there something I can take to help me loose this weight?  (Read 1737 times)

0 Members and 1 Guest are viewing this topic.

Offline godschild

  • Member
  • Posts: 3
Is there something I can take to help me loose this weight?
« on: March 21, 2007, 11:33:51 PM »
I have been on my newest combo for almost six months now....I am not loosing weight, although I have been exercising and eating healthy...can any one help me with this? :'(

Offline budndallastx

  • Member
  • Posts: 463
Re: Is there something I can take to help me loose this weight?
« Reply #1 on: March 25, 2007, 04:35:46 PM »
The question to you is whether you're just focusing on your weight.  Exercise causes a person to build muscle and muscle is much more denser than fat.  So the question to you is whether your clothes are fitting better or has everything stayed the same?

Meds since: 11/20/2006
Sustiva / Truvada
12/08/2008 VL:<48 CD4 622 (38%)   
9/8/2008 VL:<48 CD4 573 (30%)
5/2008 VL:<48 CD4 464 (30%)
1/2008  VL: <50  CD4 425(28%)
9/2007   VL: <50  CD4 465 (27%)
6/2007   VL: <50   CD4 443 (26%)
3/2007  VL: <50   CD4 385 (25%)
12/2006 - VL: <50   CD4: 384 (25%)
11/2006 - VL:  22K  CD4: 208 (18%)

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: Is there something I can take to help me loose this weight?
« Reply #2 on: March 25, 2007, 07:56:02 PM »
I have been on my newest combo for almost six months now....I am not loosing weight, although I have been exercising and eating healthy...can any one help me with this? :'(

Hi GC. I think it'll be helpful if you describe your exercise routine and what you're eating too

Offline Cseanr

  • Member
  • Posts: 7
Re: Is there something I can take to help me loose this weight?
« Reply #3 on: March 31, 2007, 12:27:56 AM »
I've always been around 150 pounds, but since starting my regime over 8 months ago, I'm up to 185 and am so tired of having friends and/or acquaintances tell me how much weight I've gained.  I feel so down about it.  I work out, but it seems like it does nothing for me.  I look at water and I gain 10 pounds alone.  Help!  Any ideas?

Offline budndallastx

  • Member
  • Posts: 463
Re: Is there something I can take to help me loose this weight?
« Reply #4 on: April 01, 2007, 09:12:06 AM »
What are you taking for meds? 

Also, have you talked to your doctor?  Usually they stay so focused on the HIV they forget to check the rest of you.  I would talk to him to verify there is nothing medically keeping you from losing weight.

Finally, find a nutritionist who can work with you on a meal plan.  They'll look at your likes/dislikes and help find the things in your diet that sabotage the weight loss.  What do you normally eat during the course of the day? Breakfast, lunch, dinners, snacks, etc.?  Keep a journal and review it to see if there's something you are forgetting about.
Meds since: 11/20/2006
Sustiva / Truvada
12/08/2008 VL:<48 CD4 622 (38%)   
9/8/2008 VL:<48 CD4 573 (30%)
5/2008 VL:<48 CD4 464 (30%)
1/2008  VL: <50  CD4 425(28%)
9/2007   VL: <50  CD4 465 (27%)
6/2007   VL: <50   CD4 443 (26%)
3/2007  VL: <50   CD4 385 (25%)
12/2006 - VL: <50   CD4: 384 (25%)
11/2006 - VL:  22K  CD4: 208 (18%)

Offline suzieque

  • Member
  • Posts: 61
Re: Is there something I can take to help me loose this weight?
« Reply #5 on: April 02, 2007, 09:02:03 AM »

  Hi,
   What meds are you taking? Where is the weight all over or in particular places? Have you spoken to your doc about it? What did they say?
                   Suzie

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.